# SDR AU000652

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6207006
- Condition: Corroded
- Location: Wing Spar Struct
- Part time: 5,522 cycles
- Component: Wing Spar Struct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING MAIN SPAR CONTAINED PATCHES OF INTERGRANULAR CORROSION.  (X)
